Repository: Freie Universität Berlin, Math Department

Large deviations of jump process fluxes

Patterson, Robert I. A. and Renger, Michiel D.R. (2019) Large deviations of jump process fluxes. Math. Phys. Anal. Geom., 22 (21). pp. 1-32. ISSN 1385-0172; ESSN: 1572-9656


Official URL:


We study a general class of systems of interacting particles that randomly interact to form new or different particles. In addition to the distribution of particles we consider the fluxes, defined as the rescaled number of jumps of each type that take place in a time interval. We prove a dynamic large deviations principle for the fluxes under general assumptions that include mass-action chemical kinetics. This result immediately implies a dynamic large deviations principle for the particle distribution.

Item Type:Article
Additional Information:SFB1114 Preprint 02/2018 in arXiv:1802.02512 ( Titeländerung von: "Large deviations of reaction fluxes"
Subjects:Mathematical and Computer Sciences > Mathematics > Applied Mathematics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:2198
Deposited By: Silvia Hoemke
Deposited On:09 Feb 2018 13:35
Last Modified:18 Feb 2022 14:13

Repository Staff Only: item control page